U.S. doctors online nowAsk doctors free
Saint Paul, MN
A 50-year-old female asked:

prempro 3 weeks. 2 days ago itching in vaginal area. used anti fungal.now bleeding w cramping on lower left side. clots in toilet. no itch now? is the prempro the reason. lump vaginal lip per 1 week.

2 doctor answers5 doctors weighed in
Dr. Stephen Pappachen
Obstetrics and Gynecology 22 years experience
Get evaluated ASAP: The presumption here is that you're menopausal (e.g. Using hrt). Any vaginal/ genital bleeding in menopause needs a thorough evaluation and work-up. The clots could be uterine in origin. Alternatively, vulvar changes, especially abnormal ones, can sometimes present similarly.
Dr. Abraham Morse
A Verified Doctor answered
A US doctor answered Learn more
Starting HRT: Can restart or temporarily worsen menstrual bleeding. You should talk to the doc who prescribed the prempro (conjugated estrogens and medroxyprogesterone).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.